Algebraic Structures of Mathematical Foundations

Open Journal of Philosophy 8 (4):401-407 (2018)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Other Versions

reprint Jones, Robert Murray (2020) "Algebraic Structures of Mathematical Foundations". Open Journal of Philosophy 10(1):137-142

Links

PhilArchive

    This entry is not archived by us. If you are the author and have permission from the publisher, we recommend that you archive it. Many publishers automatically grant permission to authors to archive pre-prints. By uploading a copy of your work, you will enable us to better index it, making it easier to find.

    Upload a copy of this work     Papers currently archived: 104,743

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Algebraic Dependence Structures.Vlastimil Dlab - 1966 - Mathematical Logic Quarterly 12 (1):345-377.
Categorical languages for algebraic structures.W. S. Hatcher & A. Shafaat - 1975 - Mathematical Logic Quarterly 21 (1):433-438.
Toward a Realist Modal Structuralism.Walter Schultz - 2010 - Philosophia Christi 12 (1):102-117.
A survey of abstract algebraic logic.J. M. Font, R. Jansana & D. Pigozzi - 2003 - Studia Logica 74 (1-2):13 - 97.
Some Algebraic Structures Determined by Closure Operators.Ventura Verdú - 1985 - Mathematical Logic Quarterly 31 (14-18):275-278.
Foundations of Boolean Valued Algebraic Geometry.Hirokazu Nishimura - 1991 - Mathematical Logic Quarterly 37 (26-30):421-438.
Recursion theory on algebraic structures with independent sets.J. B. Remmel - 1980 - Annals of Mathematical Logic 18 (2):153.

Analytics

Added to PP
2018-08-10

Downloads
20 (#1,135,094)

6 months
2 (#1,377,263)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

Informal Rigour and Completeness Proofs.Georg Kreisel - 1967 - In Imre Lakatos, Problems in the philosophy of mathematics. Amsterdam,: North-Holland Pub. Co.. pp. 138--157.
[Omnibus Review].Thomas Jech - 1992 - Journal of Symbolic Logic 57 (1):261-262.
Interpreting the Quantum World.Jeffrey Bub - 1998 - British Journal for the Philosophy of Science 49 (4):637-641.
The logic of existence.Henry S. Leonard - 1956 - Philosophical Studies 7 (4):49 - 64.
Hilbert.Constance Reid - 1999 - Studia Logica 63 (2):297-300.

View all 9 references / Add more references